OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4739

Title: Topological equivalence and exponential dichotomy of linear impulsive equations
Authors: Bainov, D. D.
Kostadinov, S. I.
Van Minh, Nguyen
Zabreiko, P. P.
Issue Date: 1992
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: D. D. Bainov, S. I. Kostadinov, Nguyen Van Minh, P. P. Zabreiko, “Topological equivalence and exponential dichotomy of linear impulsive equations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 24 (1992), pp. 1-18.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
24 (1992)
Abstract: In questo lavoro si introducono le nozioni di similarità cinematica e di equivalenza topologica per equazioni differenziali astratte impulsive. Si studiano poi alcune delle loro proprietà legate alla nozione di dicotomia esponenziale.
In the present paper the notion of kinematical similarity and topological equivalence for abstract impulsive differential equations are introduced and some of their properties related to the notion of exponential dichotomy are investigated.
URI: http://hdl.handle.net/10077/4739
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992)

Files in This Item:

File Description SizeFormat
BainovEtAlRendMat24.pdf1.03 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.